# SDR SWAA2025100319757

- Difficulty date: September 30, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 28,833 hours, 14,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1695 INOP.   REMOVED, REPLACED,  AND PERFORMED GOOD INSTALLATION TEST OF EMERGENCY LIGHT BATTERY PACK; M1695 PER AMM 33-51-06-960-805.
